A-Priori Regularity for Weak Solutions of Some Nonlinear Elliptic-Equations
F. Pacard
Additional contact information
F. Pacard: CERGRENE - CERGRENE - ENGREF - Ecole Nationale du Génie Rural, des Eaux et des Forêts - ENPC - École nationale des ponts et chaussées
Post-Print from HAL
Abstract:
Let f(u) be some positive regular function bounded from above by u n/n-2, in R+. We derive some necessary and sufficient conditions, in order for all positive solutions to -DELTAu = f(u) is-an-element-of L(loc)1 (R(n)) to be regular.
Date: 1994
References: Add references at CitEc
Citations:
Published in Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 1994, 11 (6), pp.693-703
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00779880
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().